# SDR CALA2019112602065

- Difficulty date: November 23, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 42,390 hours, 23,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476427200
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT SLOPE AREA FR56-57 STNG 32L STRINGER FND CORROSION REF NON-ROUTINE NO.9491611 -  , SPEC NO. A3NB-53-4-6179.   AFT CGO COMPT SLOPE AREA FR56-57 STR32L STRINGER REPAIRED AS PER SRM 53-00-13-300-001 REV.129 FOR WITHOUT ALLOWABLE DAMAGE LIMIT THIS REPAIR IS CATEGORY B REPAIR AND REQUIRE REINSPECTION PER SRI 53-00-13-205-001 TABLE 5 REV129 BEGINNING AT 60000FC/120000FH FROM TIME OF REPAIR EMBODIMENT.
